Added Cynomel to Levo??

Hi,

I saw my endocrinologist and after years of complaining of hypo feelings, she has finally decided to let me try adding T3 to my T4 medication. I take 75mcg of Levo - she's left this the same - and added a quarter of a .025mg pill of Cynomel (T3). I take both first thing in the morning. It's been two days. I'm very nervous and hopeful this will make me feel like me again. But so far my head is heavy: like I have pressure across the top of my head. I also feel concentrating is a challenge. And looking at a screen isn't too pleasant either. So I'm wondering if this will pass? Is this an early sign that T3 isn't for me? Anyone know when I should start feeling 'better'? Or anyone have similar experiences?

Thanks!

L x

6 Replies

oldestnewest
  • My thoughts are that this is a tiny dose and you may not see any results at all. I'd rather see your endo reduce your levo to, say, 50, and add 10 t3. Unless you're already at the absolute maximum of levo, this seems more reasonable.

    I also wonder if you're chronically undertreated and this is why your feel hypo. Do you have your latest blood tests + ranges? That would be useful to see what's going on.

  • Tendency to under-medicating is strong. Reducing Levo is mostly not needed. Still I'd like to see the bloods to make sure!

  • My latest TSH was 2.3. The range is 1 - 4.2. I haven't had any other thyroid tests for ages. I know my antibodies are very high: I have hashimotos. Thanks for your help!

  • I was started off on 10mg which is my dose. I felt some improvements on the very first day. I wouldn't give up on it so quickly. It does sound like an extremely small dose.

  • How! Were you taking Levo along with this? I'm feeling sick to be honest: head is pounding, stomach is sore, v tired, and feel a bit dizzy. I'm going to reduce my Levo for a few days and see if that helps.

  • Gosh yes something isn't right. My dose is 10mg T3 and 50 mg of levo. 75 would be way to high for me

You may also like...